# SDR ASAA0995326

- Difficulty date: April 15, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 949 RBL 85 CORRODED.  REMOVED CORRODED SUPPORT, RECEIVED, LOCATED, DRILLED, INSTALLED NEW SUPPORT IAW B737 900 SRM 51 40 02.
